# SDR AALA202501287681

- Difficulty date: January 28, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N838AW
- Make and model: Airbus A319-132
- Aircraft serial: 2615
- Aircraft time: 53,538 hours, 26,932 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 2911
- Condition: No Test
- Location: Zone 200
- Part time: 52,694 hours, 36,399 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EPSU AFT LEFT FAILS EMERGENCY TEST. MAINTENANCE REPLACED EPSU IAW AMM 33-51-38.
